A 44-year-old member asked:
Is it possible for vyvanse (lisdexamfetamine) to lower my pain tolerance?
1 doctor answer • 3 doctors weighed in
Child Psychiatry 43 years experience
Unsure: No particular reason i can think of that it should, except that it may be making you more anxious, which can affect pain tolerance. If you did not have this on other forms of stimulants, would not expect you to have it with vyvanse (lisdexamfetamine).
5.3k viewsReviewed >2 years ago
Last updated May 29, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.